Alert archive / Illinois / Small Craft Advisories in 2011
Small Craft Advisory 75, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Sep 13, 2011, 3:24 PM CDT. It took effect at Sep 14, 2011, 1:00 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 3:24 PM CDT (20:24 UTC)
- In effect from
- Sep 14, 2011, 1:00 PM CDT
- Expired
- Sep 16, 2011, 2:55 AM CDT
- In force
- 38 hr
- Issued by
- NWS Chicago, IL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 3:20 PM CDT, 4 minutes earlier.
Area forecast discussion, Sep 13, 3:20 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
320 PM CDT TUE SEP 13 2011
.DISCUSSION...
320 PM CDT
IF YOU THINK TONIGHT IS CHILLY...JUST WAIT FOR TOMORROW NIGHT.
BEHIND INITIAL COLD FRONT THAT PUSHED SOUTH OF AREA THIS
MORNING...RIDGE OF HIGH PRESSURE QUICKLY PUSHING OVERHEAD FOR THE
FIRST PART OF THE OVERNIGHT WILL PROVIDE A BRIEF PERIOD OF GOOD
RADIATIONAL COOLING CONDITIONS WITH LIGHT WINDS AND MAINLY CLEAR
SKIES. THIS WILL ALLOW FOR TEMPERATURES IN THE 40S TO AROUND 50
OUTSIDE THE URBAN AREAS AND AWAY FROM THE LAKE. TYPICALLY COOLER
OUTLYING AREAS MAY BOTTOM OUT IN THE LOWER 40S.
NEXT...STRONGER COLD RONT STARTS TO APPROACH BY WEDNESDAY
MORNING...WITH INCREASING CLOUDS TOWARDS DAYBREAK. AS FRONT DROPS
SOUTH THROUGH AREA...EARLIER MODEL SOLUTIONS PORTRAYED PRECIP I-80
AND SOUTH IN AREA OF GOOD FRONTOGENETIC FORCING. GUIDANCE HAS BACKED
OFF ON THIS IDEA...WITH BEST FORCING NOW WELL SOUTH OVER CENTRAL
MISSOURI AND SOUTHERN ILLINOIS. FAR SOUTHERN CWA...WELL SOUTH OF
INTERSTATE 80...MAY BE CLOSE ENOUGH TO FRONTOGENETIC FORCING FOR A
FEW ISOLATED SHOWERS TO BE SQUEEZED OUT. OTHERWISE...ANOTHER DRY
FROPA FOR MUCH OF THE AREA...DESPITE GOOD UPPER LEVEL DYNAMICS AND
VERY STRONG LOW LEVEL THERMAL GRADIENT ON LEADING EDGE OF MODIFIED
ARCTIC AIR MASS. OVERALL...DEW POINTS IN THE 40S WILL LIKELY BE TOO
DRY TO ALLOW FOR PRECIP REACHING SURFACE...SO MAIN SENSIBLE WEATHER
IMPACT LIKELY TO BE MID LEVEL CLOUD COVER. H95 TEMPERATURES ACTUALLY
DROP FROM LOW TO MID TEENS CELSIUS EARLY WEDNESDAY AFTERNOON TO LESS
THAN 10C BY THE LATE AFTERNOON. THEREFORE...TEMPERATURES ON
WEDNESDAY...WILL FOLLOW A FAIRLY NON-DIURNAL TREND...WITH HIGHS
PROBABLY IN THE EARLY AFTERNOON IN THE LOW 60S NORTH AND AROUND 70
SOUTH AND THEN SLOWLY DROPPING TEMPERATURES THEREAFTER. VERY STRONG
CAA COMMENCES WEDNESDAY NIGHT ON STRONG NORTHERLY FLOW. H85
TEMPERATURES WILL DROP TO BELOW NEAR OR BELOW 0C. OUTLYING AREAS
AWAY FROM THE LAKE WILL SEE TEMPERATURES PLUMMET INTO THE MIDDLE AND
UPPER 30S OVERNIGHT...MORE TYPICAL FOR EARLY NOVEMBER THAN MID
SEPTEMBER. DO NOT THINK FROST WILL BE A PROBLEM WEDNESDAY NIGHT...AS
NORTHERLY BREEZES ARE EXPECTED TO PERSIST ALL NIGHT. TENDER
VEGETATION WILL CERTAINLY BE AT RISK TO THE VERY COLD TEMPERATURES
THOUGH.
THIS UNSEASONABLY COLD AIR FLOWING OVER LAKE SURFACE TEMPERATURES
STILL IN THE UPPER 60S YIELDS ABOUT A 20C DIFFERENTIAL BETWEEN THE
LAKE SURFACE AND H85 TEMPERATURES. LOCATIONS IN NW INDIANA DOWNWIND
OF THE LAKE WILL BE FAVORED FOR LAKE EFFECTED CLOUDS AND AT LEAST
SOME ISOLATED LAKE EFFECT SHOWERS LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING. LAKE INDUCED CAPE GREATER THAN 500 J/KG AND FAVORABLE
EQUILIBRIUM AND INVERSION LEVEL HIGHLIGHTS POTENTIAL...BUT VERY DRY
AIR MAY ARGUE AGAINST MORE WIDESPREAD LAKE EFFECT SHOWERS. EXPECT
SHOWERS TO HOLD ON INTO EARLY THURSDAY MORNING...AND POSSIBLY MAKING
IT AS FAR EAST AS FAR EASTERN COOK COUNTY AS FLOW TURNS SLIGHTLY
EAST OF NORTH. HOWEVER...RAPIDLY FALLING INVERSION HEIGHTS WILL CUT
OFF ANY SHOWER ACTIVITY BY LATE MORNING OR EARLY AFTERNOON...WITH
LINGERING LAKE EFFECT CLOUDS ALONG THE LAKE FRONT FOR THE REMAINDER
OF THE AFTERNOON. WITH H85 TEMPERATURES AS LOW AS -2C BY THURSDAY
AFTERNOON...HIGH TEMPERATURES WILL BE VERY COOL...IN THE UPPER 50S
AND LOWER 60S...OR 15 TO 20 DEGREES BELOW NORMAL FOR MID SEPTEMBER.
STRONG NEARLY 1030 MB HIGH MOVES OVERHEAD ON THURSDAY
NIGHT...ALLOWING FOR MOSTLY CLEAR SKIES AND LIGHT WINDS. DESPITE
SOME SLIGHT WARMING AT H85...BOUNDARY LAYER DECOUPLES...SO RURAL AND
SUBURBAN AREAS WILL SEE NEARLY IDEAL RADIATIONAL COOLING SET-UP.
TEMPERATURES AS COLD OR EVEN COLDER THAN WEDNESDAY NIGHT ARE IN THE
CARDS FOR THURSDAY NIGHT...WITH FAVORED SPOTS POSSIBLY BOTTOMING OUT
IN THE FREEZER AT 32 DEGREES...POTENTIALLY SLIGHTLY LOWER THAN THIS.
HAVE CONTINUED MENTION OF PATCHY FROST IN GRIDS IN OUTLYING
AREAS...BUT FROST POTENTIAL WILL NEED TO BE REFINED WITH SUBSEQUENT
FORECAST UPDATES. EVEN THE DOWNTOWN CHICAGO URBAN HEAT ISLAND MAY
FALL TO LESS THAN 50 DEGREES...WITH THE IMMEDIATE SURROUNDING METRO
AREA IN THE LOW-MID 40S. BRRR.
RC
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* TIMING OF LAKE BREEZE.
* MVFR/VFR HAZY VISIBILITIES DUE TO SMOKE.
DCZ/PAW
//DISCUSSION...UPDATED 18Z...
SURFACE PRESSURE GRADIENT HAS RELAXED AS HIGH PRESSURE MOVES OVER
NORTHERN IL AND NORTHWEST IN...ALLOWING A LAKE BREEZE TO DEVELOP.
LAKE BREEZE OUTLINED ON TDWRS BEGINNING TO MOVE INLAND SLOWLY.
MOVEMENT OF VFR/MVFR ERODING CLOUD DECK OVER SRN LAKE MI ON VIS
HAS SHIFTED MORE SOUTHERLY. BKN CIGS POSSIBLE FOR GYY BRIEFLY.
SECONDARY COLD FRONT TO MOVE NORTHWEST TO SOUTHEAST ACROSS THE
TERMINALS AFTER SUNRISE WEDNESDAY MORNING. DRY AIR TO KEEP
PRECIPITATION CHANCES TO A MINIMUM. VFR/MVFR CIGS TO ACCOMPANY
FRONTAL PASSAGE.
DCZ/PAW
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* MEDIUM-HIGH CONFIDENCE IN LAKE BREEZE TIMING.
* LOW-MEDIUM CONFIDENCE IN TIMING OF RESTRICTED VISIBILITIES.
DCZ/PAW
//OUTLOOK FOR ORD/MDW FOR 00Z THURSDAY-12Z TUESDAY...UPDATED 12Z...
WEDNESDAY NIGHT...VFR. WX NIL.
THURSDAY...VFR. WX NIL.
FRIDAY...VFR. WX NIL.
SATURDAY...VFR. WX NIL.
SUNDAY...VFR. WX NIL.
MONDAY...VFR. CHANCE SHRA...SLIGHT CHANCE TS.
TRS
&&
.MARINE...
225 PM CDT
THE FIRST OF TWO COLD FRONTS HAS MOVED SOUTH OF THE LAKE AS OF THIS
MORNING. BEHIND IT...THE GRADIENT TIGHTENED AND ALLOWED WINDS TO
GUST INTO THE 20-25 KT RANGE ACROSS A GOOD PORTION OF THE LAKE OUT
OF THE NORTHWEST. WINDS SHOULD DIMINISH FOR A SHORT PERIOD BEFORE A
SECOND COLD FRONT MOVES ACROSS THE LAKES OVERNIGHT. THE STRONGEST OF
WINDS WILL LIKELY BE POST FRONTAL AS STRONG COLD AIR ADVECTION
WILL ALLOW GUSTY CONDITIONS ACROSS THE LAKE. SOME QUESTION AS TO
HOW HIGH WINDS WILL GUST ACROSS THE NORTHERN HALF OF THE
LAKE...AND FEEL THAT THERE COULD BE SOME GALE FORCE GUSTS...BUT
THAT THEY WILL LIKELY FLIRT WITH THE 30 KT SUSTAINED RANGE THROUGH
THE TIME. THE COLD AIR MOVING IN...COUPLED WITH A DEPARTING LOW
AND ADVANCING AREA OF HIGH PRESSURE...WILL KEEP A TIGHT PRESSURE
GRADIENT THROUGH THE EVENING HOURS ON WEDNESDAY. THE HIGH PRESSURE
WILL GRADUALLY ADVANCE ACROSS THE LAKE ALLOWING WINDS TO DIMINISH
TOWARDS THE END OF THE WEEK.
SHEA
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...9 AM WEDNESDAY TO
7 PM THURSDAY.
SMALL CRAFT ADVISORY...LMZ743-LMZ744-LMZ745...1 PM WEDNESDAY TO
1 AM FRIDAY.
&&Hazardous weather outlook, Sep 13, 11:03 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1103 AM CDT TUE SEP 13 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 141615- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1103 AM CDT TUE SEP 13 2011 /1203 PM EDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE AN INCREASED RISK FOR STRONG RIP CURRENTS ALONG THE LAKE MICHIGAN SHORES WEDNESDAY THROUGH THURSDAY. WITH LOW TEMPERATURES FALLING TO THE LOWER AND MIDDLE 30S WEDNESDAY NIGHT AND THURSDAY NIGHT FOR AREAS IN FAR NORTHERN ILLINOIS AWAY FROM LAKE MICHIGAN...PATCHY FROST MAY DEVELOP IN THESE LOCATIONS WITH A BETTER CHANCE FOR FROST DEVELOPMENT THURSDAY NIGHT. TEMPERATURES LATE WEDNESDAY NIGHT INTO THURSDAY MORNING IN THE 30S AWAY FROM THE LAKE AND A PERSISTENT NORTHERLY BREEZE MAY ALLOW FOR MINIMUM WIND CHILL VALUES IN THE 20S. THE UNSEASONABLY COLD TEMPERATURES WEDNESDAY NIGHT AND THURSDAY NIGHT WILL BE DANGEROUS FOR SENSITIVE PLANTS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-141615- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1103 AM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS AND WAVES ARE LIKELY TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY THROUGH THURSDAY ALONG THE INDIANA NEARSHORE WATERS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-141615- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1103 AM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS FOR ALL OF LAKE MICHIGAN ON MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RC
In the hours before
Special weather statement, Sep 13, 2:03 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 203 PM CDT TUE SEP 13 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 140115- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO... OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC... WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER... FOWLER 203 PM CDT TUE SEP 13 2011 /303 PM EDT TUE SEP 13 2011/ ...SMOKE FROM NORTHEASTERN MINNESOTA WILD FIRE SPREADING INTO NORTHERN ILLINOIS... SMOKE FROM A LARGE WILDFIRE OVER NORTHEAST MINNESOTA HAS BEEN MOVING INTO FAR NORTHERN ILLINOIS THIS AFTERNOON...DUE TO NORTHERLY WINDS BEHIND A COLD FRONT WHICH MOVED ACROSS THE AREA EARLY THIS MORNING. ALTHOUGH THE FIRE IS MORE THAN 400 MILES NORTHWEST OF THE AREA...THE COMBINATION OF SINKING AIR AND NORTHERLY WINDS BEHIND THE FRONT HAS TRANSPORTED SMOKE ALL THE WAY INTO NORTHERN ILLINOIS. THE SMOKE WILL LIKELY PERSIST TROUGH THE AFTERNOON AND INTO THE OVERNIGHT HOURS...BEFORE WINDS BECOME MORE WESTERLY IN ADVANCE OF ANOTHER COLD FRONT WHICH WILL APPROACH EARLY WEDNESDAY MORNING. SMOKE WILL LIKELY CONTINUE TO SPREAD TO THE SOUTHEAST ACROSS MUCH OF NORTHEAST ILLINOIS AND NORTHWEST INDIANA THROUGH THIS EVENING. EXPECT HAZY SKIES AND A DISTINCT BURNING ODOR. THE LAKE COUNTY ILLINOIS EMERGENCY MANAGER REPORTS THAT SMOKE IS PREVALENT ENOUGH TO CAUSE PEOPLE TO REPORT DIFFICULTY BREATHING AND BURNING OF THEIR EYES. INDIVIDUALS WITH RESPIRATORY PROBLEMS SHOULD USE CAUTION WHILE SMOKE AFFECTS THE AREA. RATZER
Special weather statement, Sep 13, 2:05 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHICAGO IL 205 PM CDT TUE SEP 13 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 140130- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO... OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC... WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER... FOWLER 205 PM CDT TUE SEP 13 2011 /305 PM EDT TUE SEP 13 2011/ ...SMOKE FROM NORTHEASTERN MINNESOTA WILD FIRE SPREADING INTO NORTHERN ILLINOIS... SMOKE FROM A LARGE WILDFIRE OVER NORTHEAST MINNESOTA HAS BEEN MOVING INTO FAR NORTHERN ILLINOIS THIS AFTERNOON...DUE TO NORTHERLY WINDS BEHIND A COLD FRONT WHICH MOVED ACROSS THE AREA EARLY THIS MORNING. ALTHOUGH THE FIRE IS MORE THAN 400 MILES NORTHWEST OF THE AREA...THE COMBINATION OF SINKING AIR AND NORTHERLY WINDS BEHIND THE FRONT HAS TRANSPORTED SMOKE ALL THE WAY INTO NORTHERN ILLINOIS. THE SMOKE WILL LIKELY PERSIST THROUGH THE AFTERNOON AND INTO THE OVERNIGHT HOURS...BEFORE WINDS BECOME MORE WESTERLY IN ADVANCE OF ANOTHER COLD FRONT WHICH WILL APPROACH EARLY WEDNESDAY MORNING. SMOKE WILL LIKELY CONTINUE TO SPREAD TO THE SOUTHEAST ACROSS MUCH OF NORTHEAST ILLINOIS AND NORTHWEST INDIANA THROUGH THIS EVENING. EXPECT HAZY SKIES AND A DISTINCT BURNING ODOR. THE LAKE COUNTY ILLINOIS EMERGENCY MANAGER REPORTS THAT SMOKE IS PREVALENT ENOUGH TO CAUSE PEOPLE TO REPORT DIFFICULTY BREATHING AND BURNING OF THEIR EYES. INDIVIDUALS WITH RESPIRATORY PROBLEMS SHOULD USE CAUTION WHILE SMOKE AFFECTS THE AREA. RATZER
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:21 PM CDT | Rip Current Statement | LOT | 55 hr |
Nearby
Small Craft Advisories in Illinois, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.